# SDR VNAA0012001

- Difficulty date: December 2, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 13,770 hours, 11,744 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PREFLIGHTING THE AIRCRAFT, IT WAS DISCOVERED THAT THE FLIGHT ATTENDANT HAD LEFT THE EMERGENCY LIGHTING SWITCH ON.  ALL OF THE EMERGENCY LIGHTS WERE NOT ILLUMINATING.  THE AIRCRAFT WAS FERRIED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERIES AT THE 4LK, 5LK, 6LK, AND THE 7LK POSITIONS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
